@article{FAA_2002_36_4_a10,
author = {E. E. Sinaiskii},
title = {Translation {Continuous} {Functionals} on $C_B(\mathbb{R})$ and {Their} {Supports}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {84--87},
year = {2002},
volume = {36},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2002_36_4_a10/}
}
E. E. Sinaiskii. Translation Continuous Functionals on $C_B(\mathbb{R})$ and Their Supports. Funkcionalʹnyj analiz i ego priloženiâ, Tome 36 (2002) no. 4, pp. 84-87. http://geodesic.mathdoc.fr/item/FAA_2002_36_4_a10/
[1] Grinlif F., Invariantnye srednie na topologicheskikh gruppakh, Mir, M., 1973
[2] Paterson A. L. T., Amenability, Amer. Math. Soc., Providence, RI, 1988 | MR | Zbl
[3] Saeki S., “Discontinuous translation invariant functionals”, Trans. Amer. Math. Soc., 282:1 (1984), 403–414 | DOI | MR | Zbl
[4] Graham C. C., Lau A. T. M., Leinert M., “Continuity of translation in the dual of $L_{\infty(G)}$”, Trans. Amer. Math. Soc., 328:2 (1991), 589–618 | DOI | MR | Zbl
[5] Sinaiskii E. E., “On functionals on $C^B(G)$ on which the translation operation is weakly continuous”, Russian J. Math. Phys., 7:4 (2000), 473–481 | MR | Zbl
[6] Shefer Kh., Topologicheskie vektornye prostranstva, Mir, M., 1971 | MR
[7] Shtern A. I., “Almost convergence and its applications to the Fourier-Stieltjes localization”, Russ. J. Math. Phys., 1:1 (1993), 115–125 | DOI | MR | Zbl
[8] Danford N., Shvarts Dzh. T., Lineinye operatory, T. I, IL, M., 1962
[9] Sinaiskii E. E., “Translation continuous functionals on $C^B(\mathbb R)$”, Russ. J. Math. Phys., 9:2 (2002), 202–232 | MR | Zbl